# SDR MZZA99196

- Difficulty date: September 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15781
- Make and model: Boeing 727232
- Aircraft serial: 20636
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIRCRAFT AT AIR ASIA, A 2 INCH LONG IG CORROSION WAS FOUND ON BS 950 BULKHEAD LOWER TEE CHORD BETWEEN STRINGER 29R AND S29L.  THE CORRODED SECTION WAS TRIMMED AND REPAIRED PER B727 SRM CHAPTER 51-10-01 AND 51-30-02.  (M)
